# SDR ASAA2025082260347

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 49,566 hours, 14,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Component: Sign
- Component part number: 7024091007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT LIGHT PLACARD FELL OFF. GROUNDED - YES. REMOVED AND REPLACED FWD EXIT LIGHT ASSEMBLY BY L1 DOOR. AS REQ'D, OPS CHECK NORMAL. REF AMM 33-51-01.
